Tell doctor about side effects from Arimidex?


Question from Rhonda: I'm having terrible side effects from Arimidex but I'm afraid to tell my doctor. I think he really wants me to stay on it. I tried tamoxifen and had trouble with that too. How can I explain that I'm having trouble with the new drug without annoying him?
Answers - Patricia A. Ganz, M.D. It's in your best interest to tell the doctor you're having difficulty. As I mentioned earlier, you may benefit from switching to another aromatase inhibitor. Sometimes people do better with an alternative. Also, as we have discussed, your symptoms could be managed with medication or behavioral strategies. If you’re having vaginal symptoms, there are ways to manage that.
Lillie Shockney, R.N., B.S., M.A.S. Your doctor will want to know if you're having problems. I think he would be more uncomfortable in not knowing.

On Wednesday, August 15, 2007, the Ask-the-Expert Online Conference was called Managing Ongoing MedicationsPatricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answered your questions about staying on track with breast cancer medications you have to take on a regular basis.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top